About 45 days ago, my Dr took me off Atenol (25 mg) and placed me on a calcium blocker (Diaze something 120 mg). For about 3 weeks I have been having burning feeling in my head neck and chest. I could be just sitting resting, especially in the morning. As I type this there is some mild symptoms.I am getting agitated over stupid things, then get depressed for no apparent reason. I can't seem to sleep very long. Plus now I am having pains like I never had before and ringing in my ears. I have been under stress being a caregiver for 2 elderly parents for a long time. Could this be a reaction to the Atenol withdrawl (withdrawal) or stress or a combination of them both. For a few days I have no desire to leave the house, nor drive. Frankly I am concerned about driving as I get strange feelings that my concentration level is low and my reaction time may be impaired
I am not aware of ant withdrawal reactions from the beta-blocker Atenolol that you mentioned. You need to talk to your doctor who switched the medications. You may be having higher heart rates that feel like anxiety to you. Or you may just be having anxieties that were partially controlled by the beta-blocker effect of the Atenolol (lowering the heart rate, etc..) If you are having anxieties, you may need to address those, on the other hand, if you are having cardiac issues that the calcium channel blocker is not dealing with your doctor needs to be aware of that as well. Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.